Eigenvalues of Casimir Invariants of Uq(Gl(M/n))

Links, JR and Zhang, RB (1993) Eigenvalues of Casimir Invariants of Uq(Gl(M/n)). Journal of Mathematical Physics, 34 12: 6016-6024. doi:10.1063/1.530246

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299726_OA.pdf Full text (open access) application/pdf 737.49KB 0

Author Links, JR
Zhang, RB
Title Eigenvalues of Casimir Invariants of Uq(Gl(M/n))
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1993-12-01
Sub-type Article (original research)
DOI 10.1063/1.530246
Open Access Status File (Publisher version)
Volume 34
Issue 12
Start page 6016
End page 6024
Total pages 9
Language eng
Keyword Quantum Superalgebras
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:27:13 EST by System User on behalf of Learning and Research Services (UQ Library)